# SDR SIMA20140717001

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 9,457 hours, 5,951 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOUD BANG ON LT SIDE ENG INFLIGHT N1 & N2 FLUCTUATING 2%, ITT FLUCTUATING 15* ON LT ENG.  LOUD BOOM SOUND FROM LT SIDE OF ACFT EVERY 15 SEC OR SO AUDIBLE IN THE COCKPIT.  PERFORMED MANUAL TASK 72-00-00-700-801, NO DEFECTS NOTED.
